Canonical Lévy process and Malliavin calculus

Josep Lluís Solé, Frederic Utzet, Josep Vives

Research output: Contribution to journalArticleResearchpeer-review

46 Citations (Scopus)


A suitable canonical Lévy process is constructed in order to study a Malliavin calculus based on a chaotic representation property of Lévy processes proved by Itô using multiple two-parameter integrals. In this setup, the two-parameter derivative Dt, x is studied, depending on whether x = 0 or x ≠ 0; in the first case, we prove a chain rule; in the second case, a formula by trajectories. © 2006 Elsevier Ltd. All rights reserved.
Original languageEnglish
Pages (from-to)165-187
JournalStochastic Processes and their Applications
Issue number2
Publication statusPublished - 1 Feb 2007


  • Lévy processes
  • Malliavin calculus
  • Skorohod integral


Dive into the research topics of 'Canonical Lévy process and Malliavin calculus'. Together they form a unique fingerprint.

Cite this